# SDR SIMA20180617002

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 19,946 hours, 13,995 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAILED STATUS MESSAGE AND L FIRE FAIL CAUTION MESSAGE DESCENDING THROUGH 9000 FT.  INSPECTED FIDEEX CONTROL UNIT AND SECURRED THE CONNECTION IAW AMM 26-10-01.  PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM IAW AMM 26-10-00,  ALL CHECKED GOOD,  ACFT OK FOR SERVICE.
